| Model Number |
R SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during training, the device was unable to switch to pace mode.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to an index ring for the main knob not correctly aligned.The index ring was reseated to remedy the problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.